# SDR DALA2023090607302

- Difficulty date: September 4, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 76,577 hours, 32,888 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0687 2L DOOR KNUCKLE KNOCKER DOESN'T PROTRUDE. CORRECTIVE ACTION: ADJUSTED LOWER LINER PER B757 AMM 52-11. OPS CHECK GOOD. (4572049)
